This is Dr. David
Hearing loss is a very rare but known side effect of surgery and anesthesia
are some articles about this rare complication
usually the hearing comes back
she should see an ENT doctor and neurolgoist and get hearing tests to document her hearing loss.
she needs exams of her ears as well
I take it she was not intubated for her procedure, but just had conscious sedation, most likely with propofol.
you can ask her doctors what IV agent was given to her to make her sleep.
she most likely got propofol and fentanyl IV
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using JustAnswers.com